MAUDE Adverse Event Report: MITG - RF SURGICAL SYSTEMS SITUATE; COUNTER, SPONGE, SURGICAL

MITG - RF SURGICAL SYSTEMS SITUATE; COUNTER, SPONGE, SURGICAL
Model Number 01-0043R
Medical Device Problem Codes False Positive Result (1227); Failure to Power Up (1476)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, prior to use, the unit would shutdown often and when it scan, it got wrong readings.There was no patient involvement.
 
Additional Manufacturer Narrative
Evaluation summary: one device sample was received for evaluation.From the provided information, it is unknown if the device has or has not been used in the treatment or diagnosis of a patient.The returned sample did not meet specification as received.The visual inspection found no notable conditions.The investigation isolated the failure to a software issue.The software was reloaded to address the condition.Corrective actions have been implemented to mitigate this issue.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SITUATE
Common Device Name
COUNTER, SPONGE, SURGICAL
Manufacturer (Section D)
MITG - RF SURGICAL SYSTEMS
2101 faraday
carlsbad CA 92008
MDR Report Key7664872
Report Number3005883396-2018-00059
Device Sequence Number2527486
Product Code LWH
UDI-Device Identifier10884521705319
UDI-Public10884521705319
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number01-0043R
Device Catalogue Number01-0043R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/11/2018
Initial Date Received by Manufacturer 06/18/2018
Supplement Date Received by Manufacturer07/16/2018
08/08/2018
Initial Report FDA Received Date07/05/2018
Supplement Report FDA Received Date08/06/2018
10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1